MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 641CX2535
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of one initial/final mdr being submitted for this complaint 2954740-2016-00212.It is unknown which galaxy coil (lot# p10635, c11960, p11693) failed to detach.Manufacturing date, expiration date and udi for the other two lots are as follows.Catalog# 641cf0306, lot# p10635, manf date:10-jun-2015, exp date: 31-may-2020, (b)(4).Catalog# 641hx0204, , lot# p11693, manf date: 28-jan-2016, exp date: 31-dec-2020, (b)(4).Based on the information, the event could not be confirmed.The products were not returned for analysis; however a review of the manufacturing documentation associated with these lots (c11960, p10635 and p11693) presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.
 
Event or Problem Description
As reported by health care professional, during a procedure coils failed to unsheathe properly and one did not detach.Orbit galaxy, catalog# 641cx2535, lot# c11960, orbit galaxy, catalog# 641cf0306, lot# p10635 and orbit galaxy, catalog# 64hx0204, lot# p11693 are the coils reported; however it is unknown which coil failed to detach and which coils failed to re-sheath.There were no adverse events reported.Patient information and procedure details are unknown.It was initially reported that the complaint devices are available for return.
 
Additional Manufacturer Narrative
This is one of one final mdr report being submitted for this complaint with associated mfr# 2954740-2016-00212.Please note that after receipt of additional information, the event does not meet the criteria for reporting.Therefore, no further information will be forthcoming for this med watch report.Additional information received from initial reporter on 11nov2016.It was reported that the malfunction against orbit galaxy coil , catalog# 641cx2535, lot# c11960 was "failed to strip" and not" failure to detach".Based on the new information received the orbit galaxy coil , catalog# 641cx2535, lot# c11960 does not meet criteria for mdr reporting.Please note that after receipt of additional information, the event does not meet the criteria for reporting.Therefore, no further information will be forthcoming for this med watch report.

Brand Name
ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key5971190
Report Number2954740-2016-00212
Device Sequence Number902429
Product Code HCG
UDI-Device Identifier10878528008917
UDI-Public(01)10878528008917(17)170709(10)C11960
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2017
Device Catalogue Number641CX2535
Device Lot NumberC11960
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2016
Supplement Report FDA Received Date12/01/2016
Patient Sequence Number1